MathSciNet Relay Station
MathSciNet bibliographic data
MR1659151 39B32 (30D35)
Bergweiler, Walter; Ishizaki, Katsuya; Yanagihara, Niro Meromorphic solutions of some functional equations. Methods Appl. Anal. 5 (1998), no. 3, 248–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement